i am concerned, my boyfriend has had a drug problem before and i have assumptions that he may be into it again.i found these today like he is hiding them. i need help, i dont want to live another 3 yr with somebody if they are not gonna change.
Hon, that is one pill, if he overdoses on it, you'll know it. He will have major diarrhea. I can't imagine ever getting a high from it either. It is purely a laxative. Maybe he is embarrassed to let you know he's constipated.
This could point to two things possibly. One could be that he is using opioids which cause constipation another could be that he is using laxitives to purge and lose weight. There is no high or anything from using this medication. It is used strictly for constipation. Constipation as you are probably aware is a big side effect in opioid users. Try asking him about the fact that you found them? Perhaps we are all jumping to conclusions but keep your eyes open!
I agree with both Kaismama, and DzooBaby... you can't get high off of these pills, but I agree that he may just be embarrassed to let you know that he is constipated, but keep an eye on him just in case he has an eating disorder and is using them to lose weight... I wish you luck... take care!!
- Bisacodyl Information for Consumers
- Bisacodyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bisacodyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Mar 2010 • 1 answer
Updated 1 Jul 2011 • 1 answer
Updated 12 Mar 2012 • 1 answer
Updated 14 Feb 2013 • 3 answers
Updated 8 Sep 2018 • 1 answer